# SDR SWI2025F01170

- Difficulty date: March 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR PROTECTION PLATE GOUGED BETWEEN FS977.00 - FS985.00 STGR27.  REPAIRED AFT FUSELAGE PROTECTOR PLATE SKIN FS977-FS985 STGR 27 IAW REO 670-53-00-290 REV F DATE 2019-04-26, LEAK CHECK PASSED. COMPLIED WITH TASK 51-900-1002-SKY.
